# SDR DALA2017112208279

- Difficulty date: November 21, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N820DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31931
- Aircraft time: 12,657 hours, 4,772 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI, ON ENTERING RAMP 2,  RAMP CONTROL REPORTED A GROW EMANATING FROM THE LEFT WHEEL AREA. HAD IT CHECKED OUT BY ARFF AND NO FIRE WAS REPORTED. AIRCRAFT WAS TOWED INTO THE GATE.  MAINTENANCE REMOVED NR 1 AND 2 MLG WHEEL ASSYS. FOUND NR 1 WHEEL INNER BEARING FAILED. REMOVED AND REPLACED BRAKE SLEEVE AND WHEEL SLEEVE ON NR 1 AXLE IAW CMM 32-11-12.
